On dirac operator with boundary and transmission conditions depending herglotz-nevanlinna type function


GÜLDÜ Y. , Mişe E.

AIMS Mathematics, vol.6, no.4, pp.3686-3702, 2021 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.3934/math.2021219
  • Title of Journal : AIMS Mathematics
  • Page Numbers: pp.3686-3702

Abstract

© 2021 the Author(s), licensee AIMS Press.In this paper, an inverse problem is considered for Dirac equations with boundary and transmission conditions eigenvalue depending as rational function of Herglotz-Nevanlinna. We give some spectral properties of the problem and also it is shown that the coeffcients of the problem are uniquely determined by Weyl function and by classical spectral data made up of eigenvalues and norming constants.